Journal article

Properties of dual pseudo-splines

  • Dong, Bin Department of Mathematics, University of California, San Diego, USA
  • Dyn, Nira School of Mathematical Sciences, Tel Aviv University, Israel
  • Hormann, Kai Facoltà di scienze informatiche, Università della Svizzera italiana, Svizzera
    2010
Published in:
  • Applied and computational harmonic analysis. - Elsevier. - 2010, vol. 29, no. 1, p. 104-110
English Dual pseudo-splines are a new family of refinable functions that generalize both the even degree B-splines and the limit functions of the dual 2n-point subdivision schemes. They were introduced by Dyn et al. [10] as limits of subdivision schemes. In [10], simple algebraic considerations are needed to derive the approximation order of the members of this family. In this paper, we use Fourier analysis to derive further important properties such as regularity, stability, convergence, and linear independence.
Language
  • English
Classification
Computer science
License
License undefined
Identifiers
Persistent URL
https://susi.usi.ch/usi/documents/318215
Statistics

Document views: 12 File downloads:
  • hormann_ACHA_2010.pdf: 7